# SDR 2006FA0000084

- Difficulty date: January 10, 2006
- Submitted: January 25, 2006
- Operation: General aviation
- Aircraft: N8195R
- Make and model: Beech 58
- Aircraft serial: TH529
- Engine: Cont IO520*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: 196279
- Condition: Cracked
- Location: Engine
- Part time: 611 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE CYLINDER CRACKED AT BARREL AND HEAD.  (K)
